# SDR DLL10981301

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: 2232
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 OUTSIDE EMERGENCY LIGHT INOP.  RELAMPED, OPN NML.
